Alert archive / Washington / River Flood Warnings in 2018
River Flood Warning 76, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Nov 26, 2018, 10:03 PM PST for Whatcom County, Washington. It took effect at Nov 27, 2018, 2:50 AM PST. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2018, 10:03 PM PST (06:03 UTC)
- In effect from
- Nov 27, 2018, 2:50 AM PST
- Expired
- Nov 28, 2018, 5:34 AM PST
- In force
- 27 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Whatcom County, WA
The radar
The Seattle radar (KATX), 76 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nooksack River at North Cedarvillle (NRKW1). The gauge peaked at 146.92 ft at Nov 27, 2018, 10:00 AM PST.
- Action stage
- 144.8 ft
- Minor stage
- 146.5 ft
- Moderate stage
- 148 ft
- Major stage
- 150 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12210700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
555
WGUS46 KSEW 270603
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
1003 PM PST Mon Nov 26 2018
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Nooksack River at North Cedarville affecting Whatcom County.
Skagit River near Concrete affecting Skagit County.
.Flood Bulletin No. 3
Heavy rain over the North Cascades Monday will continue into the
early morning hours on Tuesday driving the Nooksack River at North
Cedarville and the Skagit River near Concrete above flood stage
Tuesday morning. The rivers will crest later in the day on Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC073-271503-
/O.NEW.KSEW.FL.W.0076.181127T1050Z-181128T1334Z/
/NRKW1.2.ER.181127T1050Z.181127T1800Z.181128T0434Z.NO/
1003 PM PST Mon Nov 26 2018
The National Weather Service in Seattle has issued a
* Flood Warning for
The Nooksack River at North Cedarville
* from late tonight to late Tuesday night.
* At 9:15 PM Monday the stage was 144.3 feet.
* Flood stage is 146.5 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage around 3 AM
Tuesday and crest near 148.1 feet around 10 AM Tuesday. The river
will fall below flood stage Tuesday night.
* Impact...At 148.0 feet, the Nooksack River will cause widespread
flooding downstream through Lynden...with swift waters covering
some farm lands and roads. Erosion may affect some river banks.
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247 4895 12233
4882 12215
$$
WAC057-271503-
/O.NEW.KSEW.FL.W.0077.181127T1624Z-181128T2028Z/
/CONW1.1.ER.181127T1624Z.181128T0000Z.181128T0828Z.NO/
1003 PM PST Mon Nov 26 2018
The National Weather Service in Seattle has issued a
* Flood Warning for
The Skagit River near Concrete
* from Tuesday morning to Wednesday afternoon.
* At 9:45 PM Monday the stage was 22.6 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 8 AM
Tuesday and crest near 29.9 feet around 4 PM Tuesday. The river
will fall below flood stage early Wednesday morning.
* Impact...At 28.0 feet, the Skagit River will flood low areas and
sections of roads along the river from Rockport downstream to Sedro
Woolley. This level for this location on the Skagit corresponds to
a Phase 1 flood in the Skagit County flood system.
&&
LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227 4856 12185
4850 12160
$$3 follow-up statements
380
WGUS86 KSEW 271234
FLSSEW
Flood Statement
National Weather Service Seattle WA
434 AM PST Tue Nov 27 2018
...The Flood Warning continues for the following rivers in
Washington...
South Fork Nooksack River at Saxon Bridge affecting Whatcom County.
Nooksack River at North Cedarville affecting Whatcom County.
Skagit River near Concrete affecting Skagit County.
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 5
Olympic Peninsula and North West Region
24 hour rainfall totals ending early Tuesday morning ranged from
5 to a little more than 7.5 inches in the western and southern
portion of the Olympics and from around 3 to 5.5 inches in the North
Cascades. Rain rates will ease significantly this morning with the
front moving east of the area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-272134-
/O.CON.KSEW.FL.W.0074.000000T0000Z-181130T0008Z/
/SRPW1.2.ER.181127T0100Z.181127T1800Z.181129T1508Z.NR/
434 AM PST Tue Nov 27 2018
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Thursday afternoon.
* At 3:30 AM Tuesday the stage was 17.6 feet.
* Flood stage is 16.5 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to rise and crest near 17.7 feet
around 10 AM Tuesday. The river will fall below flood stage
Thursday morning.
* Impact...At 17.5 feet, the Skokomish River will cause moderate
flooding, with deep and quick flood waters inundating some
residential areas, many roads, and much of the farm land in the
Skokomish Valley. Inundated roads include the Skokomish Valley
road, Bourgault Road West, Purdy Cutoff Road, and Highway 106.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC073-272134-
/O.EXT.KSEW.FL.W.0075.000000T0000Z-181128T0924Z/
/NSSW1.2.ER.181127T0725Z.181127T1145Z.181128T0024Z.UU/
434 AM PST Tue Nov 27 2018
...Flood Warning extended until late tonight...
The Flood Warning continues for
The South Fork Nooksack River at Saxon Bridge
* Until late tonight.
* At 4:00 AM Tuesday the stage was 8.9 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river is cresting around 9.0 feet at 4 AM Tuesday
and will fall below flood stage late this afternoon.
* Impact...At 8.5 feet, the Nooksack River flooding will be widespread
with swift water covering farm lands and many roads. Highway 9
north of Acme may be impassable. Erosion may affect some river
banks.
&&
LAT...LON 4865 12219 4871 12226 4880 12224 4882 12215 4873 12215
4865 12208
$$
WAC073-272134-
/O.EXT.KSEW.FL.W.0076.000000T0000Z-181128T1445Z/
/NRKW1.2.ER.181127T1304Z.181127T1800Z.181128T0545Z.NR/
434 AM PST Tue Nov 27 2018
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
The Nooksack River at North Cedarville
* From 5 AM Tuesday until Wednesday morning.
* At 4:15 AM Tuesday the stage was 146.1 feet.
* Flood stage is 146.5 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage around 5 AM
Tuesday and crest near 148.8 feet around 10 AM Tuesday. The river
will fall below flood stage tonight.
* Impact...At 148.0 feet, the Nooksack River will cause widespread
flooding downstream through Lynden...with swift waters covering
some farm lands and roads. Erosion may affect some river banks.
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247 4895 12233
4882 12215
$$
WAC057-272134-
/O.EXT.KSEW.FL.W.0077.181127T1613Z-181128T2000Z/
/CONW1.1.ER.181127T1613Z.181128T0000Z.181128T0800Z.NO/
434 AM PST Tue Nov 27 2018
The Flood Warning continues for
The Skagit River near Concrete
* From 8 AM Tuesday until Wednesday afternoon.
* At 4:15 AM Tuesday the stage was 26.1 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 8 AM
Tuesday and crest near 29.9 feet around 4 PM Tuesday. The river
will fall below flood stage early Wednesday morning.
* Impact...At 28.0 feet, the Skagit River will flood low areas and
sections of roads along the river from Rockport downstream to Sedro
Woolley. This level for this location on the Skagit corresponds to
a Phase 1 flood in the Skagit County flood system.
&&
LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227 4856 12185
4850 12160
$$773
WGUS86 KSEW 271821
FLSSEW
Flood Statement
National Weather Service Seattle WA
1021 AM PST Tue Nov 27 2018
...The Flood Warning continues for the following rivers in
Washington...
Nooksack River at North Cedarville affecting Whatcom County.
Skagit River near Concrete affecting Skagit County.
South Fork Nooksack River at Saxon Bridge affecting Whatcom County.
.Flood Bulletin No. 8
North West Region
24 hour rainfall totals ending Tuesday morning ranged from around 3
to 7.5 inches in the North Cascades. Scattered showers will continue
today with light additional accumulations.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC073-280320-
/O.CON.KSEW.FL.W.0075.000000T0000Z-181128T0924Z/
/NSSW1.2.ER.181127T0725Z.181127T1145Z.181127T1649Z.UU/
1021 AM PST Tue Nov 27 2018
The Flood Warning continues for
The South Fork Nooksack River at Saxon Bridge
* Until late tonight.
* At 10:00 AM Tuesday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* Forecast...The river crested at 9.0 feet at 3:45 AM Tuesday and is
fluctuating near flood stage this morning and then will begin falling
below flood stage throughout the afternoon. The flood warning will
continue while the flood wave moves downstream out of the area.
* Impact...At 8.0 feet, the Nooksack River floodwaters will inundate
much of the low farm lands along the river...with water over some
roadways...including potentially Highway 9 north of Acme.
&&
LAT...LON 4865 12219 4871 12226 4880 12224 4882 12215 4873 12215
4865 12208
$$
WAC073-280320-
/O.EXT.KSEW.FL.W.0076.000000T0000Z-181128T1034Z/
/NRKW1.1.ER.181127T1358Z.181127T1730Z.181128T0134Z.NO/
1021 AM PST Tue Nov 27 2018
The Flood Warning continues for
The Nooksack River at North Cedarville
* Until late tonight.
* At 10:00 AM Tuesday the stage was 146.9 feet.
* Flood stage is 146.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 147.0 feet at 9 AM Tuesday and will
continue to fall to below flood stage this evening.
* Impact...At 146.5 feet, the Nooksack River will cause shallow
flooding of low pasture lands along the river downstream through
Lynden.
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247 4895 12233
4882 12215
$$
WAC057-280320-
/O.EXT.KSEW.FL.W.0077.000000T0000Z-181128T1436Z/
/CONW1.1.ER.181127T2240Z.181128T0000Z.181128T0236Z.NO/
1021 AM PST Tue Nov 27 2018
The Flood Warning continues for
The Skagit River near Concrete
* From 3 PM Tuesday until Wednesday morning.
* At 10:00 AM Tuesday the stage was 26.9 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 3 PM
Tuesday and crest near 28.3 feet around 4 PM Tuesday. The river
will fall below flood stage this evening.
* Impact...At 28.0 feet, the Skagit River will flood low areas and
sections of roads along the river from Rockport downstream to Sedro
Woolley. This level for this location on the Skagit corresponds to
a Phase 1 flood in the Skagit County flood system.
&&
LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227 4856 12185
4850 12160
$$542
WGUS86 KSEW 280318
FLSSEW
Flood Statement
National Weather Service Seattle WA
718 PM PST Tue Nov 27 2018
...The Flood Warning has ended for the following rivers in
Washington...
Satsop River near Satsop affecting Grays Harbor County.
Nooksack River at North Cedarville affecting Whatcom County.
.Flood Bulletin No. 12
Olympic and North West Region
Heavy rainfall fell on Monday into Tuesday leading to sharp rises on
area rivers. Rivers have crested and will continue to recede over
the next few days. Rivers are expected to remain below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC027-280348-
/O.CAN.KSEW.FL.W.0078.000000T0000Z-181128T0451Z/
/SATW1.1.ER.181127T1528Z.181127T1815Z.181127T2127Z.NO/
718 PM PST Tue Nov 27 2018
The Flood Warning has ended for
The Satsop River near Satsop
* At 6:15 PM Tuesday the stage was 36.7 feet.
* Flood stage is 38 feet.
* Fell below flood stage early this afternoon.
* Forecast...The river fell below flood stage 1:27 PM Tuesday early
this afternoon and will continue to fall.
&&
LAT...LON 4696 12345 4696 12354 4702 12354 4708 12354 4708 12345
4702 12345
$$
WAC073-280348-
/O.CAN.KSEW.FL.W.0076.000000T0000Z-181128T1034Z/
/NRKW1.1.ER.181127T1358Z.181127T1730Z.181127T2130Z.NO/
718 PM PST Tue Nov 27 2018
The Flood Warning has ended for
The Nooksack River at North Cedarville
* At 6:45 PM Tuesday the stage was 145 feet.
* Flood stage is 146.5 feet.
* Fell below flood stage early this afternoon.
* Forecast...The river fell below flood stage 1:30 PM Tuesday early
this afternoon and will continue to fall.
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247 4895 12233
4882 12215
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 26, 9:36 PM PST, 27 minutes earlier.
Area forecast discussion, Nov 26, 9:36 PM PST, 27 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
936 PM PST Mon Nov 26 2018
.UPDATE...
The forecast has been largely on track so far this
evening. Minor tweaks have been made to the POPs and QPF based on
latest trends. Evidence of a fairly expansive rain shadow can be
seen in MRMS radar imagery to the northeast of the Olympics. This
will continue to limit QPF to some extent. Do expect precip to
continue to be widespread overall thru the overnight hours as a
sfc frontal system pushes inland. Weather conditions should ease
up thru the day Tuesday in the wake of this storm system...tho
showers will continue to be possible.
Current river flood warnings for the Skokomish and South Fork
Nooksack rivers will continue...see FLSSEW for further details.
River flooding will continue to be monitored across Whatcom,
Skagit, and Snohomish counties as well across the majority of the
Olympics. In addition...winds will continue to remain elevated
across the coast and north interior. Recent obs have not been
overly impressive...with a few gusts above 40 mph noted but not
very widespread. As the front approaches the coast in the next
few hours do think there is potential for strong wind to pick back
up...tho if it is highly absent will consider cancelling the
warning early. If winds do pick up...will let the High Wind
Warning continue as planned.
Please see the previous discussion below for further details.
Kovacik
&&
.PREV DISCUSSION... /issued 420 PM PST Mon Nov 26 2018...corrected hydrology/
SYNOPSIS...A strong Pacific storm will bring locally heavy rain
and high winds to portions of Western Washington through tonight.
Rain and wind will ease Tuesday behind a cold front. Cool and
somewhat unsettled weather will prevail the rest of this week.
&&
.SHORT TERM...The UW Sandpoint profiler indicates strong
southwest flow, with winds close to 50 knots at 2k ft. An
atmospheric river of warmer moist air is being entrained into
Western Washington. Temperatures jumped a few degrees earlier as
this milder air has reached the interior, including Cascades. Any
freezing rain in the passes ended earlier as temperatures managed
to rise just above freezing. The winter weather advisory was
allowed to expire at noon. Snow levels will be high through
tonight, around 8k ft. The milder air and strong low level flow
should produce excellent orographic forcing. Storm total rain
amounts along favored slopes of the Olympics could approach 8
inches with up to 6 inches in the north Cascades. Several rivers
are forecast to flood given the additional heavy rain tonight. See
the latest hydrology section below and refer to the current river
statement for updated information.
Southeast winds have gusted to around 60 mph in a few spots this
afternoon. Strongest winds have been spotty but another bout of
gusty winds are expected along the front later tonight. The high
wind warning remains in effect for areas north of Puget Sound
through late tonight. Winds will ease Tuesday, except remain
breezy around Puget Sound with showers into Wednesday.
High tides Tuesday morning combined with low atmospheric pressure
will result in minor tidal overflow along coastlines north of
Puget Sound. Minor flooding is possible for a few hours around the
time of high tide roughly 8-9 AM PST Tuesday morning. See the
marine section below for details.
.LONG TERM...Models continue to struggle with the large scale
pattern Thursday through next weekend. Most global models show the
split flow pattern persisting through at least Friday. Systems
will pass mainly to our south with light rain brushing the area at
times. kept low chance pops in most periods of the extended given
the unstable model solutions.
Colder air could arrive next weekend if the ridge offshore
amplifies in the correct position near 140W. Most model runs do
not show much cold air making over the mountains, or even much
outflow. But models have not settled on details, but showers and
cooler temperatures are most. Mercer
&&
.AVIATION...A rather strong storm system will continue to impact
the area thru early Tuesday Strong southwesterly flow aloft will
continue with strong southerly winds continuing near the surface.
A surface front will approach the area this evening and push thru
the area thru the first half of the day Tuesday. This will keep
winds elevated during this time period with LLWS shear a concern
for the majority of tonight. Cigs are being a bit tricky this
evening as many sites are showing obs trending to BKN IFR.
Thinking many sites will be flirting between IFR and MVFR thru the
night before trying to recover thru the day Tuesday.
KSEA...Discussion above applies. Southeast wind 10-15 kt tonight
will become southerly 15g25 kt on Tuesday. LLWS will continue
tonight, but the winds aloft will decrease and the surface winds
will increase on Tuesday. Cigs down to IFR is possible.
CHB/Kovacik
&&
.MARINE...A strong frontal system will move through the inland
waters tonight. This front is expected to keep winds fairly strong
across the coast and inland waters...so gale warning will remain
in effect. Small craft for Puget Sound looks good with this update
as southerly winds and fairly strong gradients area look likely
all the way into Wednesday. Winds look to remain fairly light
across all waters thereafter. The next storm system could impact
the area towards the end of the week.
Kovacik
&&
.HYDROLOGY...Latest QPF has an additional 3 to 4 inches with
locally 5+ inches of rain over the Olympics and north Cascades. Snow
levels are very high at around 9000 feet. Rivers in both areas
are rising sharply and several heading above flood stage this
evening. Flood warnings continue for the Skokomish River and the
South Fork Nooksack River. Other points downstream on the Nooksack
are still forecast above flood. The Bogachiel and Skagit Rivers
are forecast to rise significantly and come close to flood stage.
Rivers in Jefferson County, including the Duckabush and
Dosewallips may also flood but there are few gages and no river
forecasts in those areas.
Models have shown good run-to-run consistency with heavy rain over
those two areas, but much less rain over the central and south
Cascades. Other rivers will also rise, but are forecast to not get
close to flood stage.
jbb
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Tuesday evening for Admiralty Inlet Area-
Bellevue and Vicinity-Cascades of Snohomish and King
Counties-Cascades of Whatcom and Skagit Counties-Central
Coast-East Puget Sound Lowlands-Eastern Strait of Juan de
Fuca-Everett and Vicinity-Hood Canal Area-Lower Chehalis
Valley Area-North Coast-Olympics-Western Skagit County-
Western Strait of Juan De Fuca-Western Whatcom County.
High Wind Warning until 4 AM PST Tuesday for Admiralty Inlet
Area-Central Coast-North Coast-San Juan County-Western
Skagit County-Western Whatcom County.
Coastal Flood Advisory from 7 AM to 10 AM PST Tuesday for
Admiralty Inlet Area-San Juan County-Western Skagit County-
Western Whatcom County.
PZ...Small Craft Advisory for rough bar until 4 PM PST Tuesday for
Grays Harbor Bar.
Gale Warning until 4 AM PST Tuesday for Admiralty Inlet-Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm-East Entrance U.S. Waters
Strait Of Juan De Fuca-Northern Inland Waters Including The
San Juan Islands.
Small Craft Advisory until 4 AM PST Tuesday for Central U.S.
Waters Strait Of Juan De Fuca-West Entrance U.S. Waters
Strait Of Juan De Fuca.
Small Craft Advisory until 7 AM PST Wednesday for Puget Sound
and Hood Canal.
&&
www.weather.gov/seattleIn the hours before
Local storm report, Nov 26, 4:28 PM PST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
428 PM PST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HEAVY RAIN 2 NNW KINGSTON 47.83N 122.51W
11/26/2018 M2.00 INCH KITSAP WA TRAINED SPOTTER
RAIN BEGAN AT 3 AM AND REACHED 2 INCHES AT
415 PM.
&&
GRUBLocal storm report, Nov 26, 6:33 PM PST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
633 PM PST MON NOV 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HEAVY RAIN 3 WNW SEKIU 48.28N 124.37W
11/26/2018 M4.48 INCH CLALLAM WA TRAINED SPOTTER
RAINFALL AMOUNT IS 24 HOUR AMOUNT AS OF 5
PM.
&&
GRUBThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 10:03 PM PST | River Flood Warning | SEW | Skagit | 14 hr |
| Nov 27, 3:06 AM PST | Small Craft Advisory for Hazardous Seas | SEW | 59 hr | |
| Nov 27, 6:10 AM PST | River Flood Warning | SEW | Grays Harbor, Mason | 18 days |
| Nov 27, 6:49 AM PST | River Flood Warning | SEW | Clallam | 13 hr |
| Nov 27, 8:49 AM PST | Small Craft Advisory for Hazardous Seas | SEW | 53 hr |
Nearby
River Flood Warnings in Washington, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.